MEDTRONIC MEXICO S. DE R.L. DE CV EDM LUMBAR DRAINAGE KIT; DEVICE, MONITORING, INTRACRANIAL PRESSURE
Back to Search Results |
| Model Number |
27303 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260); Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding an external drainage and monitoring system.It was reported that during the lumbar cistern puncture drainage, the tip of the puncture needle lacked sufficient hardness, causing it to bend, twist, and deform, making it unable to puncture.The doctor used two puncture needles, both had bent tips, making normal puncture and insertion impossible.A third needle was used and was successfully inserted.There was a procedure delay of 30 minutes.The patient's status was alive- no injury.